# SDR ABXA9900406

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991184192
- Condition: Cracked
- Location: Bs 1165
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FORMER CORRODED AND CRACKED AT CANTED FRAME 1165.  REPLACED SHEAR CLIP IAW DC9 SRM 51-10-2.
